# SDR SWAA2022012178136

- Difficulty date: April 13, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,084 hours, 36,472 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE ON TRAILING EDGE LOC ORSS 261+12 INCH AT RT WING / REPLACED ANGLE (FITTING) ON TRAILING EDGE LOC. ORSS 261+12INCH AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM B737-700
